New Propain low res

Propain's easy to swallow caplets are a powerful combination analgesic that offers fast, effective, multi-symptom relief from a migraine. The Propain formula contains four main active ingredients;

  • Two strong analgesics (pain killers) Paracetamol and Codeine Phosphate which get straight to work on your thumping headache / pain;
  • Caffeine which works hard to speed up the analgesics;
  • Diphenhydramine Hydrochloride tackles the nausea and vomiting.

When taken early enough (first sign of migraine) Propain's fast effective relief can stop a migraine in its tracks so that it can't develop any further.

Propain is available at most pharmacies as well as online and comes in packs of 16s and 32s.

Propain is also very effective for:

  • Headache
  • Period Pain
  • Muscular aches and pains
  • Toothache
  • Backache

Ingredients (each tablet contains):

Paracetamol BP 400mg, Codeine Phosphate BP 10mg, Diphenhydramine Hydrochloride BP 5mg and Caffeine BP 50mg. Methyl, ethyl, propyl and butyl parabens as preservative.

Do not use Propain if:

  • You are allergic to Paracetamol, Codeine, Diphenhydramine, Caffeine or any other ingredients in Propain.
  • You are taking any other medicines containing Paracetamol, Codeine, Antihistamine or Caffeine (without consulting your doctor)
  • You think you may be pregnant or you are breast feeding.
  • You suffer from alcoholism.
  • You suffer from severe lung disease and difficulty breathing.
  • You are at risk from blocked intestine
  • Have raised pressure within your skull
  • You have suffered a head injury
  • You have severe stomach pain

Dosage:

Adults and children over 12 = 1 or 2 caplets taken with water, every 4 hours.
Not suitable for children under 12.
If symptoms persist consult your doctor.
Avoid excessive intake of tea, coffee or any other beverages with high caffeine content.

Warnings:

  • Can cause addiction.
  • For three days use only.
  • If you need to take this medicine for more than 3 days you must see your doctor or pharmacist.
  • For the short term treatment of acute moderate pain when other painkillers have not worked.
  • Do not take less than four hours after taking other painkillers.


Do not take more than 10 caplets in any 24 hour period

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 
Home
Propain
About Propain
Propain Plus
About Migraines
Migraine Symptoms
Contact Us
Where to buy Propain?
Helpful Links
Copyright © 2012 Propain

Site Map

www.intergage.co.uk | Web Site Content Management